BibTeX record journals/na/AstorinoGG17

download as .bib file

@article{DBLP:journals/na/AstorinoGG17,
  author    = {Annabella Astorino and
               Manlio Gaudioso and
               Enrico Gorgone},
  title     = {A method for convex minimization based on translated first-order approximations},
  journal   = {Numer. Algorithms},
  volume    = {76},
  number    = {3},
  pages     = {745--760},
  year      = {2017},
  url       = {https://doi.org/10.1007/s11075-017-0280-6},
  doi       = {10.1007/s11075-017-0280-6},
  timestamp = {Sat, 25 Apr 2020 13:47:46 +0200},
  biburl    = {https://dblp.org/rec/journals/na/AstorinoGG17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics